Geometry & Topology

Erratum to “Deriving Deligne–Mumford stacks with perfect obstruction theories”

Timo Schürg

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/gt.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This erratum corrects a mistake in “Deriving Deligne–Mumford stacks with perfect obstruction theories” published in Geom. Topol. 17 (2013) 73–92.

Article information

Source
Geom. Topol., Volume 19, Number 5 (2015), 2993-2994.

Dates
Received: 23 September 2014
Accepted: 23 December 2014
First available in Project Euclid: 16 November 2017

Permanent link to this document
https://projecteuclid.org/euclid.gt/1510858854

Digital Object Identifier
doi:10.2140/gt.2015.19.2993

Subjects
Primary: 14A20: Generalizations (algebraic spaces, stacks) 18G55: Homotopical algebra
Secondary: 55P43: Spectra with additional structure ($E_\infty$, $A_\infty$, ring spectra, etc.)

Keywords
perfect obstruction theory derived moduli space

Citation

Schürg, Timo. Erratum to “Deriving Deligne–Mumford stacks with perfect obstruction theories”. Geom. Topol. 19 (2015), no. 5, 2993--2994. doi:10.2140/gt.2015.19.2993. https://projecteuclid.org/euclid.gt/1510858854


Export citation